Orbits of non-elliptic disc automorphisms on H-p
Loading...
Official URL
Full text at PDC
Publication date
2012
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier
Citation
Gallardo Gutiérrez, E. A., et al. «Orbits of Non-Elliptic Disc Automorphisms on H p». Journal of Mathematical Analysis and Applications, vol. 388, n.o 2, abril de 2012, pp. 1013-26. DOI.org (Crossref), https://doi.org/10.1016/j.jmaa.2011.10.048.
Abstract
Motivated by the Invariant Subspace Problem, we describe explicitly the closed subspace H-2 generated by the limit points in the H-2 norm of the orbit of a thin Blaschke product B under composition operators C-phi, induced by non-elliptic automorphisms. This description exhibits a surprising connection to model spaces. Finally, we give a constructive characterization of the C-phi-eigenfunctions in H-p for 1 <= p <= infinity. (C) 2011 Elsevier Inc. All rights reserved.